# SDR DALA2022071104826

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CORROSION LOWER SILL ENTRY AFT PASSENGER CREW DOOR 842 FR 66 AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED LOWER SILL ENTRY PER A320 SRM 51-72-11. (2314297)
